Dear advisors Dr. Mahfooz, Dr. Sajjad, Pankaj Varma, Maheeru and others please advisea. Whether a case of tuberculosis should be treated only allopathically or one can rely on homeopathy alone to cure tuberculosis completely.
b. A girl suffering from tuberculosis is taking allopathic treatment. During the course of treatment she developed severe acidity and couldn't take her medicine and even her meals. She was adivised to take Nux Vomica 200c and the tissue salts and then she could resume her allopathic treatment.
c. The girl is 26 yrs old. She has a irritable disposition, has early and profuse menses. She is 5ft 4 inch tall and weighs only 40 kg. She is also suffering from severe pain in her neck and extremeties and sometimes breathing difficulties at present. Her symptoms point to Tubercullinum and Calcarea Carb. Whether it is wise to give any of these remedies when the MM says that these remedies should be given only when the disease is at the initial stage. Whether serious aggravation of the disease could take place if any of these remedies is given to her.
♥ kadwa on 2010-05-28
It is advisable to give homeopathic meds along with allopathic meds.
(Not advisable to stop allopathic meds).
I know of patients who benefited by doing so. Their healing was much faster.
Give Tubercullinum in high potency 1M. Repeat in even higher potency say 10 M after 2 or 3 weeks as per the constitution of the individual.
Pl. check for Phosphorus constitution...as many patients of TB have it.
Other friends will have their own suggestions.
♥ PANKAJ VARMA 9 years ago
a) Best of both systems would do a lot good in general. If the patient is improving on allopathic meds. and is not having much discomfort, they can be treated homeopathically later once the 6 months(usual DOT duration) protocol is finished.
b and c) If the remedies are indicated they can be given. Just one needs to follow the precautions given like tuberculinum must not be given low, sulphur/silicea/phos. must not be given low or high so if they are indicated they may be given in medium potencies to avoid aggravation.
If the patient is not in the condition to receive tuberculinum, she may be given bacillinum or aviare.
♥ maheeru 9 years ago
yogeshrajurkar 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.